Characterization of error distributions in time-series regression models
AbstractJureckovÃ¡ and Milhaud (1997) recently developed some characterization properties for a broad class of distributions under independent structure and in this way extended the results of Kagan et al. (1973) to the nonnormal distributions. The present paper further extends the characterization properties to a class of linear models with autoregressive, generally nonnormal errors.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoPaper provided by ULB -- Universite Libre de Bruxelles in its series ULB Institutional Repository with number 2013/127959.
Date of creation: Jul 1998
Date of revision:
Publication status: Published in: Statistics & probability letters (1998) v.38 n° 4,p.335-345
Admissibility; Characterization of error densities; Equivariance; Time-series regression;
Other versions of this item:
- Hallin, M. & Jurecková, J. & Milhaud, X., 1998. "Characterization of error distributions in time-series regression models," Statistics & Probability Letters, Elsevier, vol. 38(4), pages 335-345, July.
- Marc Hallin & Jana Jureckova & Xavier Milhaud, 1998. "Characterization of error distributions in time series regression models," ULB Institutional Repository 2013/2079, ULB -- Universite Libre de Bruxelles.
You can help add them by filling out this form.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Benoit Pauwels).
If references are entirely missing, you can add them using this form.